Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
SaraJ0906

Accutane and Sore Throat

Recommended Posts

Hi...

I am almost done with my 2nd month of Accutane. I am taking 80mg (40mg 2x daily) and have had symptoms like aching joints and headaches, which I know are from the medicine. Within the past 2 weeks, though, I have developed a really weird sore throat. It's not scratchy or particularly dry, but sore. Almost like there is something stuck there. It almost feels like the left side of my throat has a lump in it. I had a sinus cold due to allergies to pollen (which seemed more severe than usual, probably due to the Accutane) and I'm thinking this could be from that too. I'm just concerned because this is just a really odd sore throat. Also, it only really hurts at night. Any thoughts on this?

Share this post


Link to post
Share on other sites

You need to let your derm know about all theese side effects you are having. You may need to have your dose lowered. 80mg is pretty high dose.

Headaches are not a good sign either, and for joint pain it might go away after your course, but your in your 2nd month and getting theese things. It doesn't always go away for some after thier course.

Also for the throat, I know it can cause irritation to the esphogaus(spelling?) You can read about the information on this webpage by roche. There are 46 pages so I am not sure which page it is on.

http://www.rocheusa.com/products/accutane/pi/pdf

Call your derm, Lower your dose, drink lots of water and if the sides don't go away stop accutane

Share this post


Link to post
Share on other sites
Hi...

I am almost done with my 2nd month of Accutane. I am taking 80mg (40mg 2x daily) and have had symptoms like aching joints and headaches, which I know are from the medicine. Within the past 2 weeks, though, I have developed a really weird sore throat. It's not scratchy or particularly dry, but sore. Almost like there is something stuck there. It almost feels like the left side of my throat has a lump in it. I had a sinus cold due to allergies to pollen (which seemed more severe than usual, probably due to the Accutane) and I'm thinking this could be from that too. I'm just concerned because this is just a really odd sore throat. Also, it only really hurts at night. Any thoughts on this?

Thanks so much for the info. I have a derm appointment on Thursday, so I'm going to definitely bring this up to her. Thanks again!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×